# SDR IPXA10M58617

- Difficulty date: February 5, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING FIXED L/E APPROX BETWEEN STA XOS 1185-1191 WELD REPAIR GOUGE.  GAINED ACCESS, DETERMINED THAT NOTED DAMAGE WAS ADJACENT TO INCOMING WELD REPAIR.  REPAIRED NOTED DAMAGE BY WELDING REF STA SA EA 011-5740- 01-A2191 AND EO MD11-5730-36722-A. RESTORED AREA.
